# SDR 03360420

- Difficulty date: December 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N420FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3178
- Aircraft time: 6,447 hours, 6,597 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI THE CREW REPORTED AN UNCOMMANDED RIGHT HAND TURN.  THE CONNECTOR ON THE NOSE WHEEL STEERING ELECTRONIC CONTROL UNIT WAS FOUND DIRTY AND WAS CLEANED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
